MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) stemless ide study.Scapular fracture.Update on 10 mar 2025: no action taken site reports: surgery was discussed but decided against.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material and design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information or clinical information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) phs stemless ide study: scapular fracture: update on 10 mar 2025: no action taken.Site reports: surgery was discussed but decided against".

Brand Name
TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21765564
Report Number0001649390-2025-00202
Device Sequence Number8455937
Product Code PHX
UDI-Device Identifier00846832092109
UDI-Public(01)00846832092109(11)221004(17)271004(21)1244AY004
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ505
Device Lot Number1244AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale